Etracker Debug:
	et_pagename = "Journal of Inverse and Ill-posed Problems|jiip|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

A numerical investigation of Newton-type methods applied to a parabolic inverse problem

S. KINDERMANN

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 7, Issue 6, Pages 541–560, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1999.7.6.541, October 2009

Publication History

Published Online:
2009-10-09

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.